# SDR FDEA201502010409

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 935 hours, 26,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: ABA70031
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDSHIELD FOUND DELAMINATED.  CAPTAIN`S WINDSHIELD FRAME SURFACE CORROSION ON SEVERAL AREAS OF EXTERNAL SURFACE OF LOWER FRAME SEGMENT.  REPAIRED IAW EA 8-5310-T0315060.
